# SDR SWAA2024011529029

- Difficulty date: December 7, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE HAS EVIDENCE OF CORROSION UNDER AND AROUND SEALANT AT STA 947 LBL 25<[01] REMOVED CORROSION FOUND TO BE OUT OF LIMIT IAW SRM 53-70-51-1A-1;[02] C/W INSPECTION.;[03] REJECT: STEPS 1-10 ARE WRITTEN TO INDICATE THAT WORK HAS BEEN ACCOMPLISHED; BUT THERE IS NO SIGNATURE FOR THAT WORK AS REQUIRED PER MPM 51.03.01  PLEASE SEE PAUSE NOTES UNDER 'TASK INFORMATION' TAB FOR GUIDANCE.;[04] REMOVED DAMAGE STA 947 LBL 8 TO LBL 59 PER SRM 53-70-51-2R-5.;[COMPLIED WITH INSP. LOCATED AND DRILLED FLOOR BEAM T CAP ;FABRICATED REPAIR ANGLE ;FILLERS AND REPAIR CLIPS PER SRM 53-70-51-2R-.(RII);[16] COMPILED WITH FLOOR BEAM T CAP REPAIR PER SRM 53-70-51-2R. SEE WORK STEPS AND WORK ENTRIES FOR DETAILS. NO DEFECT. (RII)
